# SDR CALA0300164

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 53,470 hours, 27,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP SURFACE OF TOP CAP OF LATERAL FLOORBEAM AT STA 1016 CORRODED AT LT SIDE AREA UNDER LAV TANK. REPAIRED IAW ECRA 5310-03851.
